Open Access
Translator Disclaimer
December 2015 On dependence of meromorphic functions sharing some finite sets IM
Manabu Shirosaki
Proc. Japan Acad. Ser. A Math. Sci. 91(10): 147-150 (December 2015). DOI: 10.3792/pjaa.91.147

Abstract

In connection with Nevanlinna’s five-value theorem ([2]), the author showed in~[3] that two meromorphic functions sharing five one-point or two-point sets IM are Möbius transforms of each other. Now, we consider $n+1$ meromorphic functions sharing some finite sets IM.

Citation

Download Citation

Manabu Shirosaki. "On dependence of meromorphic functions sharing some finite sets IM." Proc. Japan Acad. Ser. A Math. Sci. 91 (10) 147 - 150, December 2015. https://doi.org/10.3792/pjaa.91.147

Information

Published: December 2015
First available in Project Euclid: 2 December 2015

zbMATH: 1337.30044
MathSciNet: MR3430203
Digital Object Identifier: 10.3792/pjaa.91.147

Subjects:
Primary: 30D35

Keywords: Nevanlinna theory , sharing sets , Uniqueness theorem

Rights: Copyright © 2015 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.91 • No. 10 • December 2015
Back to Top